# SDR UALA2009083102701

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,310 hours, 10,942 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-ZONE AISLE LIGHTS ON SEATS ARE INOP.  REPAIRED UNDER SEAT CABLE INTERFACE ASSY FOR SEAT MOUNTED EMERGENCY LIGHTS AND TESTED GOOD.
